Alert archive / New Jersey / Special Marine Warnings in 2003

Special Marine Warning 32, NWS Philadelphia/Mount Holly

July 22, 2003

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 22, 2003, 6:00 PM EDT. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 22, 2003, 6:00 PM EDT (22:00 UTC)
Expired
Jul 22, 2003, 7:00 PM EDT
In force
60 min
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 22, 3:45 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 22, 3:45 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT TUE JUL 22 2003

WONT TAKE MUCH TIME AS WX IS RATHER ACTIVE ATTM.

GOING WITH CATEGORICAL POPS TNGT...WITH SVR STMS ARND INTO THE EVE
AND BTR CHC FOR HVY RAIN OVNGT. LKLY POPS WED...WITH CHC WED NGT
INTO THU NGT BFR IT LOOKS LIKE SYS FINALLY PUSHES OFF TO THE E.

THEN DRY FOR A FEW DAYS BFR MORE CHC SUN AND MON.

NO CHGS ON MARINE...SML CRAFT ADVY UP FOR ALL WTRS.

ZONES SHOULD FLY AT 4 PM.

.PHI...FLASH FLOOD WATCH THRU TNGT PA54-55,60-62,67-69,
         NJ1,7-10,12,15
       SML CRAFT ADVY CST AND DE BAY.

KRAUS
Hazardous weather outlook, Jul 22, 6:05 AM EDT, 11 hours 55 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-221200-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 AM EDT TUE JUL 22 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND
NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY

THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING
WITH DAMAGING WIND GUSTS. THESE STORMS COULD ALSO PRODUCE VERY HEAVY
DOWNPOURS AND LOCALIZED FLOODING.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE NEW JERSEY
AND DELAWARE COASTS.

.DAYS TWO THROUGH SEVEN...

THE RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LOCALIZED
FLOODING EXTENDS THROUGH WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY...AND POSSIBLY
ALSO ON WEDNESDAY OR THURSDAY.

AMC

In the hours before

Local storm report, Jul 22, 1:54 PM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
154 PM EDT TUE JUL 22 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0143 PM    HILLSBOROUGH              NJ   HEAVY RAIN
07/22/03   SOMERSET                       .75 INCH RAIN IN 8
                                          MINUTES
Local storm report, Jul 22, 4:32 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT TUE JUL 22 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0143 PM    HILLSBOROUGH              NJ   HEAVY RAIN
07/22/03   SOMERSET                       3/4 INCH OR RAIN IN 8
                                          MINUTES.

0219 PM    METUCHEN                  NJ   0.75 IN HAIL
07/22/03   MIDDLESEX

0224 PM    AVENEL                    NJ   0.25 IN HAIL
07/22/03   MIDDLESEX

0230 PM    PISCATAWAY                NJ   WIND DAMAGE
07/22/03   MIDDLESEX                      NUMEROUS TREES DOWN AT
                                          INTERSECTION OF RIVER AND
                                          CENTENNIAL ROADS.

0315 PM    CLARKSBURG                NJ   0.25 IN HAIL
07/22/03   MONMOUTH

0337 PM    SOLEBURY                  PA   WIND DAMAGE
07/22/03   BUCKS                          A FEW TREES DOWN.

0345 PM                              NJ   WIND DAMAGE
07/22/03   HUNTERDON                      TREES DOWN IN NUMEROUS
                                          LOCATIONS.

0415 PM    HILLSBOROUGH              NJ   0.75 IN HAIL
07/22/03   SOMERSET
Local storm report, Jul 22, 5:09 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
509 PM EDT TUE JUL 22 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0143 PM    HILLSBOROUGH              NJ   HEAVY RAIN
07/22/03   SOMERSET                       3/4 INCH OF RAIN IN 8
                                          MINUTES.

0219 PM    METUCHEN                  NJ   0.75 IN HAIL
07/22/03   MIDDLESEX

0224 PM    AVENEL                    NJ   0.25 IN HAIL
07/22/03   MIDDLESEX

0230 PM    PISCATAWAY                NJ   WIND DAMAGE
07/22/03   MIDDLESEX                      NUMEROUS TREES DOWN AT
                                          INTERSECTION OF RIVER AND
                                          CENTENNIAL ROADS.

0315 PM    CLARKSBURG                NJ   0.25 IN HAIL
07/22/03   MONMOUTH

0337 PM    SOLEBURY                  PA   WIND DAMAGE
07/22/03   BUCKS                          A FEW TREES DOWN.

0345 PM                              NJ   WIND DAMAGE
07/22/03   HUNTERDON                      TREES DOWN IN NUMEROUS
                                          LOCATIONS.

0400 PM    FLEMINGTON                NJ   1.75 IN HAIL
07/22/03   HUNTERDON

0415 PM    HILLSBOROUGH              NJ   1.50 IN HAIL
07/22/03   SOMERSET                       LIMBS DOWN FROM WIND.

0420 PM    SOMERSET                  NJ   WIND DAMAGE
07/22/03   SOMERSET                       POWERLINES DOWN.

0430 PM    NEW BRUNSWICK             NJ   1.75 IN HAIL
07/22/03   MIDDLESEX

0430 PM    PISCATAWAY                NJ   1.75 IN HAIL
07/22/03   MIDDLESEX

0445 PM    MILLTOWN                  NJ   0.75 IN HAIL
07/22/03   MIDDLESEX
Local storm report, Jul 22, 5:50 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT TUE JUL 22 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0143 PM    HILLSBOROUGH              NJ   HEAVY RAIN
07/22/03   SOMERSET                       3/4 INCH OF RAIN IN 8
                                          MINUTES.

0219 PM    METUCHEN                  NJ   0.75 IN HAIL
07/22/03   MIDDLESEX

0224 PM    AVENEL                    NJ   0.25 IN HAIL
07/22/03   MIDDLESEX

0230 PM    PISCATAWAY                NJ   WIND DAMAGE
07/22/03   MIDDLESEX                      NUMEROUS TREES DOWN AT
                                          INTERSECTION OF RIVER AND
                                          CENTENNIAL ROADS.

0315 PM    CLARKSBURG                NJ   0.25 IN HAIL
07/22/03   MONMOUTH

0337 PM    SOLEBURY                  PA   WIND DAMAGE
07/22/03   BUCKS                          A FEW TREES DOWN.

0345 PM                              NJ   WIND DAMAGE
07/22/03   HUNTERDON                      TREES DOWN IN NUMEROUS
                                          LOCATIONS.

0400 PM    FLEMINGTON                NJ   1.75 IN HAIL
07/22/03   HUNTERDON

0415 PM    HILLSBOROUGH              NJ   1.50 IN HAIL
07/22/03   SOMERSET                       LIMBS DOWN FROM WIND.

0420 PM    SOMERSET                  NJ   WIND DAMAGE
07/22/03   SOMERSET                       POWERLINES DOWN.

0430 PM    NEW BRUNSWICK             NJ   1.75 IN HAIL
07/22/03   MIDDLESEX

0430 PM    PISCATAWAY                NJ   1.75 IN HAIL
07/22/03   MIDDLESEX

0445 PM    MILLTOWN                  NJ   0.75 IN HAIL
07/22/03   MIDDLESEX

0515 PM    BRIDGEVILLE               DE   WIND DAMAGE
07/22/03   SUSSEX                         POWERLINES DOWN.

0523 PM    GEORGETOWN                DE   0.25 IN HAIL
07/22/03   SUSSEX

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:07 PM EDTSevere Thunderstorm WarningPHIMorris83 min
Jul 21, 8:36 PM EDTSevere Thunderstorm WarningPHIHunterdon84 min
Jul 21, 9:01 PM EDTSevere Thunderstorm WarningPHISomerset89 min
Jul 22, 2:10 PM EDTSevere Thunderstorm WarningPHIMiddlesex50 min
Jul 22, 2:22 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden38 min
Jul 22, 3:35 PM EDTSevere Thunderstorm WarningPHIHunterdon40 min
Jul 22, 3:48 PM EDTSevere Thunderstorm WarningPHISomerset42 min
Jul 22, 4:17 PM EDTSevere Thunderstorm WarningPHIMiddlesex43 min
Jul 22, 4:45 PM EDTFlash Flood WarningPHIMiddlesex105 min
Jul 22, 5:22 PM EDTSpecial Marine WarningPHI83 min
Jul 22, 5:49 PM EDTSevere Thunderstorm WarningPHICumberland41 min
Jul 22, 5:56 PM EDTSevere Thunderstorm WarningPHICape May49 min
Jul 22, 6:22 PM EDTSevere Thunderstorm WarningPHIAtlantic38 min
Jul 22, 6:43 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden47 min
Jul 22, 6:59 PM EDTSevere Thunderstorm WarningPHIOcean61 min
Jul 22, 7:29 PM EDTSevere Thunderstorm WarningPHIMonmouth76 min
Jul 22, 7:40 PM EDTSpecial Marine WarningPHI80 min
Jul 21, 8:54 PM EDTSevere Thunderstorm WarningPHIChester, Montgomery81 min
Jul 22, 3:26 PM EDTSevere Thunderstorm WarningPHIBucks49 min
Jul 22, 6:30 PM EDTFlash Flood WarningPHIBerks, Lehigh4 hr
Jul 22, 7:09 PM EDTSevere Thunderstorm WarningPHIBerks36 min
Jul 22, 4:49 PM EDTSevere Thunderstorm WarningPHICaroline56 min

Nearby

Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.